RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 19, Issue 4  


The summability of a special series by the $(C,\alpha)$ method
S. S. Agayan
481
Boundary values of a convergent sequence of J-contractive matrix-functions
D. Z. Arov, L. A. Simakova
491
Непрерывная зависимость элемента, реализующего минимум выпуклого функционала, от множества допустимых элементов
V. I. Berdyshev
501
Generalized elements of best approximation
L. P. Vlasov
513
The logarithmic derivative of a meromorphic function
A. A. Gol'dberg, V. A. Grinshtein
525
The continuity of the metric projection on a subspace of finite codimension in the space of continuous functions
E. V. Oshman
531
The continuity of semiadditive functionals
E. I. Smirnov
541
Bases of certain nonreflexive spaces of functions
G. E. Tkebuchava
549
The zeros of a Dirichlet $L$ function on the critical line
V. G. Zhuravlev
561
Serre Lie algebras of generalized Jacobians
G. V. Belyi, V. A. Korolevich
571
Plane functors
E. B. Katsov
577
Modulus of continuity of the solution to the Dirichlet problem for a second-order parabolic equation
A. A. Novruzov
587
An inverse problem for an equation of parabolic type
V. G. Romanov
595
The unitary equivalence of linear operatops to integral operators
V. B. Korotkov
601
Estimate for the spectrum of an operator bundle and its application to stability problems
V. I. Frolov
611
Symmetry measures
S. S. Kutateladze
615
The existence of some resolvable block designs with divisibility into groups
B. T. Rumov
623
Distribution of an analog of Sherman's statistics under rank-censored observations
È. M. Kudlaev
635
An analog of the Vitali-Hahn-Saks theorem
N. S. Gusel'nikov
641
Two close sets of bounded variation
V. S. Meilanov
653
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019